Strontium is an important mineral for bone health and it is found in most foods where calcium is found.
While supplements like calcium, vitamin D and vitamin K maintain bone health, and conventional bone drugs reduce bone degradation, strontium actually helps rebuild bone. It does this by increasing osteoblast production while decreasing osteoclast production, resulting in increased bone development and decreased bone loss. Since strontium is similar in molecular structure to calcium, it is thought to activate the calcium receptors in the bone, stimulating the building of new bone and telling the body to use calcium effectively in bone tissue, while inhibiting bone breakdown. Strontium Support II is an excellent addition to calcium supplementation for those with osteoporosis or osteopenia, post-menopausal women or those at an increased risk of bone fractures.
In 2002, AOR introduced the world’s first supplemental strontium citrate for those with osteoporosis, osteopenia, post-menopausal women and those at an increased risk of bone fractures. AOR’s Strontium Support II comes in two sizes and provides an effective dose of this bone health powerhouse in a convenient one to two capsule-a-day formula.
|Serving Size: One Capsule|
|Strontium (from strontium citrate)||341 mg|
Take one or two capsules daily on an empty stomach, at least two hours before or after consuming food, calcium or milk since these can significantly reduce strontium absorption if taken together. Ensure an adequate daily intake of calcium and vitamin D.
Cautions & Warnings
Do not use if you are pregnant or breastfeeding, if you have or are at high risk for blood clots (e.g. if you are temporarily or permanently immobilized, over the age of 80, taking birth control pills, etc.), heart diseases and/or circulatory problems (e.g. Venous Thromboembolism (VTE), heart attack, peripheral arterial disease, stroke, high blood pressure, hyperlipidemia, diabetes, etc.), or have kidney disease. May cause temporary transient increases in levels of creatine kinase that are unassociated with any disorder. Discontinue use and consult a health care practitioner in case of rash or hypersensitivity, as this may be a sign of a serious allergic reaction (DRESS or Stevens-Johnson syndrome). Consult a health care practitioner for use beyond six months.